Annals of Functional Analysis

$p$-Quasiposinormal Composition and Weighted Composition Operators on $L^2(\mu)$

Neha Bhatia and Anuradha Gupta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

An operator $T$ on a Hilbert space $H$ is called $p$-quasiposinormal operator if $c^2T^*(T^*T)^pT\ge T^*(TT^*)^pT$ where $p \in (0, 1]$ and for some $c\in (0, \infty)$. In this paper, we have obtained conditions for composition and weighted composition operators to be $p$-quasiposinormal operators.

Article information

Source
Ann. Funct. Anal., Volume 6, Number 1 (2015), 109-115.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1419001454

Digital Object Identifier
doi:10.15352/afa/06-1-9

Mathematical Reviews number (MathSciNet)
MR3297791

Zentralblatt MATH identifier
1312.47030

Subjects
Primary: 47B38
Secondary: 47B20: Subnormal operators, hyponormal operators, etc. 47B33: Composition operators

Keywords
composition operators conditional expectation operators $p$-quasiposinormal operators weighted composition operators

Citation

Gupta, Anuradha; Bhatia, Neha. $p$-Quasiposinormal Composition and Weighted Composition Operators on $L^2(\mu)$. Ann. Funct. Anal. 6 (2015), no. 1, 109--115. doi:10.15352/afa/06-1-9. https://projecteuclid.org/euclid.afa/1419001454


Export citation

References

  • G. Datt, On k-Quasiposinormal Weighted composition operators, Thai J. Math. 11 (2013), no. 1, 131–142.
  • D.J. Harrington and R. Whitley, Seminormal composition operator, J. Operator Theory 11 (1984), 125–135.
  • M.R. Jabbarzadeh and M.R. Azimi, Some weak hyponormal classes of weighted composition operators, Bull. Korean Math. Soc. 47 (2010), no. 4, 793–803.
  • B.S. Komal and S. Gupta, Composition operators on Orlicz space, Indian J. Pure Appl. Math. 32 (2001), no. 7, 1117–1122.
  • B.S. Komal, V. Khosla and K. Raj, On operators of weighted composition on Orlicz sequence spaces, Int. J. Contemp. Math. Sci. 5 (2010), no. 40, 1961–1968.
  • M.Y. Lee and S.H. Lee, On $(p,k)$-quasiposinormal operators, J. Appl. Math Comput. 19 (2005), no. 1-2, 573–578.
  • R.K. Singh, Compact and quasinormal composition operators, Proc. Amer. Math. Soc. 45 (1974), 80–82.